Toggle Main Menu Toggle Search

ePrints

Non-G-completely reducible subgroups of the exceptional algebraic groups

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Stewart DI

Publication type: Article

Publication status: Published

Journal: International Mathematics Research Notices

Year: 2014

Volume: 2014

Issue: 22

Pages: 6053-6078

Online publication date: 21/07/2013

Acceptance date: 18/06/2013

ISSN (print): 1073-7928

ISSN (electronic): 1687-0247

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/imrn/rnt146

DOI: 10.1093/imrn/rnt146


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share